# SDR SWI2024F00601

- Difficulty date: July 3, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N161SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000569
- Aircraft time: 20,182 hours, 11,973 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLOOR SEAT TRACK HAS MULTIPLE AREAS WHERE CORROSION IS PRESENT AS MARKED FR 23- FR 34	     (C-CHECK RO 7/22/2024)    REMOVED AND REPLACED RH IB FLOOR SEAT TRACK FR 23- FR 34 REF EMB SRM 51-40-08. PART REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
